본문 바로가기
KERD
논문KCI 등재

A FINITE ELEMENT SOLUTION FOR THE CONSERVATION FORM OF BBM-BURGERS' EQUATION

2

조회

0

다운로드

0

인용

0

참고문헌

키워드

주제분류수학

초록

With the accuracy of the nonlinearity guaranteed, plenty of time and large memory space are needed when we solve the finite ele- ment numerical solution of nonlinear partial differential equations. In this paper, we use the Group Element Method (GEM) to deal with the non- linearity of the BBM-Burgers Equation with Conservation form and per- form a numerical analysis for two particular initial-boundary value (the Dirichlet boundary conditions and Neumann-Dirichlet boundary condi- tions) problems with the Finite Element Method (FEM). Some numerical experiments are performed to analyze the error between the exact solution and the FEM solution in MATLAB.

Abstract

With the accuracy of the nonlinearity guaranteed, plenty of time and large memory space are needed when we solve the finite ele- ment numerical solution of nonlinear partial differential equations. In this paper, we use the Group Element Method (GEM) to deal with the non- linearity of the BBM-Burgers Equation with Conservation form and per- form a numerical analysis for two particular initial-boundary value (the Dirichlet boundary conditions and Neumann-Dirichlet boundary condi- tions) problems with the Finite Element Method (FEM). Some numerical experiments are performed to analyze the error between the exact solution and the FEM solution in MATLAB.

참고문헌 (28)

  1. B. Kramer, "Model Reduction of the Coupled Burgers Equation in Conservation Form", PhD, pp.2011
  2. C.A.J. Fletcher, "Computational galerkin methods, volume 260" (1984), Springer-Verlag
  3. D. H. Peregrine, "Calculations of the development of an undular bore", J Fluid Mech, 25, pp.321~326 (1966)
  4. D. N. Arnold, "Superconvergence of finite element approx-imation to the solution of a Sobolev equation in a single space variable", Math Comput, 27, pp.737~743 (1981)
  5. D. Kaya, "Exact and numerical traveling wave solutions for nonlinear coupled equations using symbolic computation", Appl Math Comput, 151, pp.775~787 (2004)
  6. D. Kaya, "A numerical simulation of solitary-wave solutions of the generalized regularized long-wave equation", Appl Math Comput, 149, pp.833~841 (2004)
  7. H. Zhang, "On the general form of the Benjamin-Bona-Mahony equation in uid mechanics", Czech J Phys, 52, pp.344~373 (2002)
  8. J. L. Bona, "The initial-value problem for the Korteweg-de Vries equation", Philos Trans R Soc Lond A
  9. J.R. Singler, "Sensitivity analysis of partial difierential equations with applications to uid ow", PhD, pp.2005
  10. K. Omrani, "Finite difference discretization of the Benjamin-Bona-Mahony-Burgers(BBMB) equation", Numer Meth Partial Diff Eq, 24, pp.239~248 (2008)
  11. K. Omrani, "The convergence of the fully discrete Galerkin approximations for the Benjamin-Bona-Mahony (BBM) equation", Appl Math Comput, 180, pp.614~621 (2006)
  12. K. Al-Khaled, "Approximate wave solutions for generalized Benjamin-Bona-Mahony-Burgers equations", Appl Math Comp, 171, pp.281~292 (2005)
  13. L. A. Medeiros, "Weak solutions for a nonlinear dispersive equation", J Math Anal Appl, 59, pp.432~441 (1977)
  14. L. A. Medeiros, "Existence and uniqueness for periodic solutions of the Benjamin-Bona-Mahony equation", SIAM J Math Anal, 8, pp.792~799 (1977)
  15. L.Wahlbin, "Error estimates for a Galerkin method for a class of model equations for long waves", Numer Math, 23
  16. L.C. Smith III, "Finite Element Approximations of BurgersEquation With RobinS Bound-ary Conditions", PhD, pp.1997
  17. M. Mei, "Large-time behavior of solution for generalized Benjamin-Bona-Mahony-Burgers Equations", Nonlinear Anal
  18. P.J. Roache, "Code verification by the method of manufactured solutions", Journal of Fluids Engineering, 124, pp.4~ (2002)
  19. R. K. Mohanty, "An O(k2 + h2) finite di erence method for one-space Burgers equation in polar coordinates", Numer Meth Partial Di Eq, 12, pp.579~583 (1996)
  20. R. E. Mickens, "A finite di erence scheme for travelling wave solutions to Burgers equa-tion", Numer Meth Partial Di Eq, 14, pp.815~820 (1998)
  21. R. Kannan, "Chung, Finite di erence approximate solutions for the two-dimensional Burgerssystem", Comput Math Appl, 44, pp.193~200 (2002)
  22. R. E. Ewing, "Time-stepping Galerkin methods for nonlinear Sobolev partial di erential equation", IAMJ Numer Anal, 15, pp.1125~1150 (1978)
  23. S.M. Pugh, "Finite element approximations of burgers' equation", pp.1995
  24. T. B. Benjamin, "Model equations for long waves in nonlinear dispersive systems", Philos Trans R Soc Lond A, pp.47~78 (1972)
  25. T. Achouri, "On the convergence of di erence schemes for the Benjamin-Bona-Mahony (BBM) equation", Appl Math Comput, 182, pp.999~1005 (2006)
  26. V.Q. Nguyen, "A Numerical Study of Burgers Equation With Robin Boundary Conditions", PhD, pp.2001
  27. W.L. Oberkampf, "Verification and validation in scientific computing" (2010), Cambridge Univ Pr
  28. Y. Chen, "Exact solutions of two nonlinear wave equations with simulation terms of any order", Comm Nonlinear Sci Numer Simulation, 10, pp.133~138 (2005)

관련 논문AI추천

이 간행물의 다른 논문 (7건)